# SDR UPS97424443

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN DECK FLOOR STRUCTURE: FOUND CORROSION AT FLOORBEAM WEB AT BS 460 LBL 22 LOWER SIDE.  REMOVED CORROSION AT MAIN DECK FLOOR STRUCTURE AT FLOORBEAM WEB BS 460 LBL 22 ACC SRM 51-10-01.  OUT OFF LIMITS ACC SRM 53-10-01. REPAIRED ACC SRM 53-10-07 FIG 11.
